# SDR UALA2010112404336

- Difficulty date: November 24, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 48,211 hours, 5,886 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 24 Hjk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24 HJK EMERGENCY LIGHT IS INOP.  REPLACED EMERGENCY LIGHT ASSY. C HECKS NORMAL.
